# SDR DALA2025082806372

- Difficulty date: August 26, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 30,753 hours, 12,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3852, EXTERIOR SLIDE ILLUMINATION EMERGENCY LIGHT INOP AT R2 DOOR. CORRECTIVE ACTION: RELAMPED EXTERIOR SLIDE ILLUMINATION EMERGENCY LIGHT AT R2 DOOR PER B737 AMM 33-51. OPS CHECK GOOD. (LP 7064455)
